MathSciNet Relay Station
MathSciNet bibliographic data
MR2189231 (2006i:57059) 57R55 (57R57)
Park, Jongil; Stipsicz, András I.; Szabó, Zoltán Exotic smooth structures on $\Bbb{CP}\sp 2\#5\overline{\Bbb{CP}\sp 2}$. Math. Res. Lett. 12 (2005), no. 5-6, 701–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement